MathSciNet Relay Station
MathSciNet bibliographic data
MR2110348 91B28 (60H10 60H30 60J27)
Guo, X.; Zhang, Q. Closed-form solutions for perpetual American put options with regime switching. SIAM J. Appl. Math. 64 (2004), no. 6, 2034–2049.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement